# SDR ASAA2016062217104

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,322 hours, 9,655 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW EGT TRENDS AND DATA SCATTER INDICATIVE OF EGT SYSTEM INDICATION ERRORS.  ACFT GROUNDED.  R & R J9, PN 325-025-401-0, J10 325-043-502-0, AND CJ10, PN 325-043-401-0, NR 1 ENGINE HARNESS IAW AMM 73-21-06.
